# SDR GTIA2023052237208

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 17,948 hours, 7,842 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 4W5198E01
- Part serial: V18429
- Condition: Leaking
- Location: Rh Engine
- Part time: 18,523 hours, 7,956 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE ENG 2 OIL QUANTITY DROPPED TO 4.5 QT AND PULSED ADVISORY MESSAGE APPEARED WHEN OIL QTYBEGAN TO PULSE OIL QTY WAS WITHIN NORMAL LIMITS DURING PREFLIGHT CHECK-PERFORMED GVI OF ENG 2 FOUND NO EVIDENCE OF OIL LEAK PER AMM 05-00-00 ENG #2 FOUND WITH 13.5 QTS SVC WITH 7 QT OF OIL IAW AMM 12-13-79
